EconPapers    
Economics at your fingertips  
 

- A NONPARAMETRIC TEST FOR SERIAL INDEPENDENCE OF REGRESSION ERRORS

Juan Mora () and Miguel Delgado ()
Additional contact information
Juan Mora: Universidad de Alicante

Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie)

Abstract: A test for serial independence of regression errors is proposed that is consistent in the direction ofserial dependence alternatives of first order. The test statistic is a function of aHoeffding-Blum-Kiefer-Rosenblatt type of empirical process, based on residuals. The resultantstatistic converges, surprisingly, to the same limiting distribution as the corresponding statisticbased on true errors.

Keywords: Empirical process based on residuals; Hoeffding-Blum-Kiefer-Rosenblatt statistic; Serial independence test (search for similar items in EconPapers)
Pages: 15 pages
Date: 1999-12
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published by Ivie

Downloads: (external link)
http://www.ivie.es/downloads/docs/wpasad/wpasad-1999-28.pdf Fisrt version / Primera version, 1999 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ivi:wpasad:1999-28

Access Statistics for this paper

More papers in Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) Contact information at EDIRC.
Bibliographic data for series maintained by Departamento de Edición ().

 
Page updated 2025-03-19
Handle: RePEc:ivi:wpasad:1999-28